# SDR SIMA20151028001

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,233 hours, 34,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER EXIT LIGHT INOPERATIVE.  R & R NR 3 INVERTER.  AFT GALLEY EMER EXIT LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
